Title: Over √π, de normaalverdeling, en een probleem van De Moivre en Laplace
Authors: Levrie, Paul ×
Missinne, Hilde #
Issue Date: Apr-2005
Series Title: Wiskunde en Onderwijs vol:31 issue:122 pages:145-152
ISSN: 2032-0485
Publication status: published
KU Leuven publication type: AT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.